# SDR DALA2021122408038

- Difficulty date: December 22, 2021
- Submitted: December 25, 2021
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 83,210 hours, 16,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 FLT CREW STATES 2L DOOR WONT ARM. CORRECITIVE ACTION: CYCLED 2L DOOR HANDLE, ARMS NORMALLY OK FOR SVC PER B767-400 AMM 52-11 (8324952)
